# SDR VNAA9910019

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: A5651
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

UPON APPLICATION OF TAKEOFF POWER THE FLIGHT CREW RECEIVED ABNORMAL TORQUE INDICATIONS ON THE RIGHT HAND ENGINE.  THE TAKEOFF WAS ABORTED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND REPLACED THE RIGHT HAND PROPELLER OVERSPEED GOVERNOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RELEASED FOR SERVICE.
